Rate of Convergence for Ibragimov-Gadjiev-Durrmeyer Operators
dc.contributor.author | Acar, Tuncer | |
dc.date.accessioned | 2020-06-25T18:23:04Z | |
dc.date.available | 2020-06-25T18:23:04Z | |
dc.date.issued | 2017 | |
dc.department | Kırıkkale Üniversitesi | |
dc.description | Acar, Tuncer/0000-0003-0982-9459 | |
dc.description.abstract | The present paper deals with the rate of convergence of the general class of Durrmeyer operators, which are generalization of Ibragimov-Gadjiev operators. The special cases of the operators include somewell known operators as particular cases viz. Szasz-Mirakyan-Durrmeyer operators, Baskakov-Durrmeyer operators. Herewe estimate the rate of convergence of Ibragimov-Gadjiev-Durrmeyer operators for functions having derivatives of bounded variation. | en_US |
dc.identifier.citation | Acar, T. (2017). Rate of Convergence for Ibragimov-Gadjiev-Durrmeyer Operators. Demonstratio Mathematica, 50(1), 119-129. | en_US |
dc.identifier.doi | 10.1515/dema-2017-0014 | |
dc.identifier.endpage | 129 | en_US |
dc.identifier.issn | 0420-1213 | |
dc.identifier.issn | 2391-4661 | |
dc.identifier.issue | 1 | en_US |
dc.identifier.scopus | 2-s2.0-85040862659 | |
dc.identifier.scopusquality | Q1 | |
dc.identifier.startpage | 119 | en_US |
dc.identifier.uri | https://doi.org/10.1515/dema-2017-0014 | |
dc.identifier.uri | https://hdl.handle.net/20.500.12587/6999 | |
dc.identifier.volume | 50 | en_US |
dc.identifier.wos | WOS:000422726700010 | |
dc.identifier.wosquality | N/A | |
dc.indekslendigikaynak | Web of Science | |
dc.indekslendigikaynak | Scopus | |
dc.language.iso | en | |
dc.publisher | De Gruyter Open Ltd | en_US |
dc.relation.ispartof | Demonstratio Mathematica | |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.rights | info:eu-repo/semantics/openAccess | en_US |
dc.subject | Ibragimov-Gadjiev-Durrmeyer operators | en_US |
dc.subject | rate of convergence | en_US |
dc.subject | bounded variation | en_US |
dc.title | Rate of Convergence for Ibragimov-Gadjiev-Durrmeyer Operators | en_US |
dc.type | Article |
Dosyalar
Orijinal paket
1 - 1 / 1
Yükleniyor...
- İsim:
- Rate of Convergence for Ibragimov-Gadjiev-Durrmeyer Operators.pdf
- Boyut:
- 339.49 KB
- Biçim:
- Adobe Portable Document Format
- Açıklama:
- Tam Metin/Full Text